MAUDE Adverse Event Report: EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

EXACTECH, INC. SMALL SUPERIOR AUGMENT GLENOID PLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number GLENOSPHERE, 36MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a female patient, initial left shoulder implanted on (b)(6) 2024, underwent a revision procedure on (b)(6), 2024.The patient fractured her glenoid.No fall or accident occurred.The surgeon removed the baseplate, hat, reconstructed the glenoid, and implanted a competitor¿s baseplate and exactech tray and liner to match.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.An x-ray was provided.The explanted devices are not available for analysis.The surgeon kept them.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: a699725 - 304-21-09 - 8.5mm platform fx stem left a496893 - 315-35-00 - glnd kwire 6898149 - 320-00-01 - 0 std left tray a791585 - 320-15-05 - eq rev locking screw a592211 - 320-20-00 - eq reverse torque defining screw kit s336580 - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm s437460 - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm s375722 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm a746504 - 320-35-02 - small superior augment glenoid plate a589552 - 320-36-00 - 145-deg pe 36mm hum liner +0 a826863 - 531-78-20 - shouldr gps hex pins kit additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, h4, h6.Mdr section codes updated/corrected: b, c, d, e, g.The revision reported was likely due to a bone fracture.The reason for the fracture cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SMALL SUPERIOR AUGMENT GLENOID PLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523782617
MDR Report Key18882197
Report Number1038671-2024-00461
Device Sequence Number9256119
Product Code PHX
UDI-Device Identifier10885862534873
UDI-Public10885862534873
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOSPHERE, 36MM
Device Catalogue Number320-35-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale